Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 641-652

On convergence of (μ,ν)-sequences of unisolvent rational approximants to meromorphic functions in Cn

Department of Mathematics, Howard University, Washington, D.C. 20059, USA

Received 11 June 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A generalization of the classical Montessus de Ballore theorem in n and some related theorems are discussed. Non-Montessus type of convergence in 2n dimensional Lebesgue measure is presented linking it to a result of Gonĉar.